# SDR DALA2017031602159

- Difficulty date: February 20, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT FLOORBOARD Z ANGLE HAS CORROSION AT BS 737 TO BS 794 AT S25R. MAINTENANCE REMOVED AND REPLACED NED Z ANGLE ON AFT CARGO RT FRM STA 727G-767 IAW SRM 53-00-53 REPAIR 5 .
